Prikladnaya Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat., 2014, Number 3(25), Pages 117–123 (Mi pdm464)  

This article is cited in 5 scientific papers (total in 5 papers)

Discrete Models for Real Processes

Postoptimal analysis of multicriteria investment problem with the extreme optimism criteria

V. A. Emelichev, E. V. Ustilko

Belarusian State University, Minsk, Belarus

Abstract: For the stability radius of the multicriteria investment Boolean problem with the extreme optimism criteria, some lower and upper bounds are obtained in the case of the Hölder metric in the criteria and financial market state space and the Chebyshev metric in the portfolio space.

Keywords: multicriteria investment problem, extreme optimism criterion, Pareto set, stability radius of problem, the Hölder metric, the Chebyshev metric.

Full text: PDF file (528 kB)
References: PDF file   HTML file
UDC: 519.8

Citation: V. A. Emelichev, E. V. Ustilko, “Postoptimal analysis of multicriteria investment problem with the extreme optimism criteria”, Prikl. Diskr. Mat., 2014, no. 3(25), 117–123

Citation in format AMSBIB
\Bibitem{EmeUst14}
\by V.~A.~Emelichev, E.~V.~Ustilko
\paper Postoptimal analysis of multicriteria investment problem with the extreme optimism criteria
\jour Prikl. Diskr. Mat.
\yr 2014
\issue 3(25)
\pages 117--123
\mathnet{http://mi.mathnet.ru/pdm464}


Linking options:
  • http://mi.mathnet.ru/eng/pdm464
  • http://mi.mathnet.ru/eng/pdm/y2014/i3/p117

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dao H., Kurano K., “Hochster'S Theta Pairing and Numerical Equivalence”, J. K-Theory, 14:3 (2014), 495–525  crossref  mathscinet  zmath  isi  scopus
    2. Vladimir A. Emelichev, Kirill G. Kuzmin, Vadim I. Mychkov, “Estimates of stability radius of multicriteria Boolean problem with Hölder metrics in parameter spaces”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2015, no. 2, 74–81  mathnet
    3. V. A. Emelichev, V. I. Mychkov, “Postoptimalnyi analiz vektornogo varianta odnoi investitsionnoi zadachi”, Tr. In-ta matem., 24:1 (2016), 9–18  mathnet
    4. Vladimir Emelichev, Sergey Bukhtoyarov, Vadzim Mychkov, “An investment problem under multicriteriality, uncertainty and risk”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2016, no. 3, 82–98  mathnet
    5. V. A. Emelichev, S. E. Bukhtoyarov, “Investment Boolean problem with Savage risk criteria under uncertainty”, Discrete Math. Appl., 30:3 (2020), 159–168  mathnet  crossref  crossref  mathscinet  isi  elib
  • Прикладная дискретная математика
    Number of views:
    This page:216
    Full text:52
    References:46

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021